Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Numbness in the knee. On levoxyl for hypothyroidism. Reason?

I am a 52 year old women who has been running and doing squats. About 10 days ago I was sitting in my car pressing my foot on the brake for awhile and when I went to get out of the car my right shin just below my knee and down to my ankle and the area just to the left of it along the saphneous nerve went numb. I had no weakness and my foot and thigh were fine. It only affected the top just to the left of the shin and not the calf . I now have feeling back (just slight numbness across the left of the shin bone). When I tried to run last week it did feel sore the more I ran. I just had a physical and all lab results were fine. I have taken Levoxyl for hypothyroidism for 12 years. I do sit over a laptop most of the day!
Asked On : Sun, 23 Sep 2012
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon 's  Response
Welcome at HCM.

I have read the complete details which you have given.YOu are having numbness at the distribution of L4 deramtome.
This area is supplied by common peroneal nerve.This nerves comes out from the lateral aspect of upper leg.It looks that most probably you have stretched some fibers of this nerve during your work or walking.

At present you should consult to a neurologist.You may need a test like NCV to detect nerve function.
It looks to be a minor injury which will heal by complete rest in a splint or slab with knee in flexion position.You may take a nerve supplement like vitamin B COMPLEX to accelerate the healing of nerve.

Hope this will help you.

With best wishes.
Answered: Thu, 18 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor